# SDR ASAA2016102218437

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,000 hours, 4,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDG SIGHT GAUGE SHOWS NO OIL.  ACFT GROUNDED. REMOVED THE NR 1 IDG SCAVENGE AND CHARGE FILTER IAW AMM TASK 24-11-41-000-801. INSTALLED NR 1 IDG SCAVENGE AND CHARGE FILTER  AMM TASK 24-11-400-801. PERFORMED IDG OIL DRAIN AND REFILL IAW AMM 12-13-21-600-801. LEAK CHECKED THE NR 1 ENGINE AND RESERVICED TO FULL IAW AMM TASK 12-13-21-200-801 AND AMM 12-13-21-200-801.
